Korean J. Math. Vol. 31 No. 1 (2023) pp.75-94
DOI: https://doi.org/10.11568/kjm.2023.31.1.75

Fractional versions of Hadamard inequalities for strongly $(s,m)$-convex functions via Caputo fractional derivatives

Main Article Content

Ghulam Farid
Sidra Bibi
Laxmi Rathour
Lakshmi Narayan Mishra
Vishnu Narayan Mishra


We aim in this article to establish variants of the Hadamard inequality for Caputo fractional derivatives. We present the Hadamard inequality for strongly $(s,m)$-convex functions which will provide refinements as well as generalizations of several such inequalities already exist in the literature. The error bounds of these inequalities are also given by applying some known identities. Moreover, various associated results are deduced.

Article Details


[1] P. Agarwal, M. Jleli and M. Tomar, Certain Hermite-Hadamard type inequalities via generalized k-fractional integrals, J. Inequal. Appl, 2017 (2017), 2017:55. Google Scholar

[2] M. Bracamonte, J. Gimenez and M. Vivas-Cortez, Hermite-Hadamard-Fejer type inequalities for strongly (s, m)-convex functions with modulus c, in second sense, Appl. Math. Inf. Sci. 10 (2016), 2045–2053. Google Scholar

[3] F. Chen, On Hermite-Hadamard type inequalities for Riemann-Liouville fractional integrals via two kinds of convexity, Chin. J. Math. (2014) Article ID 173293, pp 7. Google Scholar

[4] Y. Dong, M. Zeb, G. Farid and S. Bibi, Hadamard inequalities for strongly b(α,m)-convex functions via Caputo fractional derivatives, J. Mathematics. 2021 (2021), 16 pages. Google Scholar

[5] S. S. Dragomir and C. E. M. Pearce, Selected topics on Hermite-Hadamard inequalities and applications, Mathematics Preprint Archive 1 (2003), 463–817. Google Scholar

[6] G. Farid, S. B. Akbar, S. U. Rehman and J. Pecaric, Boundedness of fractional integral operators containing Mittag-Leffler functions via (s, m)-convexity, AIMS. Math. 5 (2020), 966–978. Google Scholar

[7] G. Farid, A. U. Rehman, S. Bibi and Y. M. Chu, Refinements of two fractional versions of Hadamard inequalities for Caputo fractional derivatives and related results, Open J. Math. Sci. 5 (2021), 1–10. Google Scholar

[8] X. Feng, B. Feng, G. Farid, S. Bibi, Q. Xiaoyan and Z. Wu, Caputo fractional derivative Hadamard inequalities for strongly m-convex functions, J. Funct. Spac. 2021 (2021), 11 pages. Google Scholar

[9] G. Farid, A. Javed and S. Naqvi, Hadamard and Fejer Hadamard inequalities and related results via Caputo fractional derivatives, Bull. Math. Anal. Appl. 9 (3) (2017), 16–30. Google Scholar

[10] G. Farid, A. Javed and A. U. Rehman, Fractional integral inequalities of Hadamard type for m-convex functions via Caputo k-fractional derivatives, J. Fract. Calculus. Appl. 10 (1) (2019), 120–134. Google Scholar

[11] U. Ishtaiq, K. Javed, F. Uddin, M. Sen, K. Ahmed and M. U. Ali, Fixed point results in orthogonal Neutrosophic Metric spaces, Complexity. 2021 (2021), 18 pages. Google Scholar

[12] K. Javed, F. Uddin, H. Aydi, M. Arshad, U. Ishtiaq and H. Alsamir, On Fuzzy b-Metric-like spaces, J. Funct. Spaces. 2021 (2021), 9 pages. https://doi.org/10.1155/2021/6615976 Google Scholar

[13] M. A. Khan, F. Alam and S. Z. Ullah, Majorization type inequalities for strongly convex functions, Turkish J. Ineq. 3 (2) (2019), 62–78. Google Scholar

[14] S. M. Kang, G. Farid, W. Nazeer and S. Naqvi, A version of the Hadamard inequality for Caputo fractional derivatives and related results, J. Comput. Anal. Appl. 27 (6) (2019), 962–972. Google Scholar

[15] A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and applications of fractional differential equations, Elsevier, Amsterdam, (2006). Google Scholar

[16] J. Mak`o and A. H ́ezy, On strongly convex functions, Carpathian J. Math. 32 (1) (2016), 87–95. Google Scholar

[17] T. Lara, N. Merentes, R. Quintero and E. Rosales, On Strongly m-Convex Functions, Mathematica Aeterna. 5 (3) (2015), 521–535. Google Scholar

[18] N. Merentes and K. Nikodem, Remarks on strongly convex functions, Aequationes Math. 80 (2010), 193–199. Google Scholar

[19] K. Nikodem, Strongly convex functions and related classes of functions, Handbook of Functional Equations: Functional Inequalities, 365–40. Google Scholar

[20] K. Nikodem and Z. P ́ales, Characterizations of inner product spaces by strongly convex functions, Banach J. Math. Anal. 5 (1) (2011), 83–87. Google Scholar

[21] M. E. O ̈zdemir, A. O. Akdemri and E. Set, On (h−m)−convexity and Hadamard-type inequalities, Transylv. J. Math. Mech. 8 (1) (2016), 51–58. Google Scholar

[22] B. T. Polyak, Existence theorems and convergence of minimizing sequences in extremum problems with restrictions, Soviet Mathematics Doklady 7 (1966), 72–75. Google Scholar

[23] M. Z. Sarikaya, E. Set, H. Yaldiz and N. Ba ̧sak, Hermite-Hadamard’s inequalities for fractional integrals and related fractional inequalities, Math. Comput. Model 57 (9-10) (2013), 2403–2407. Google Scholar

[24] G. H. Toader, Some generalisations of the convexity, Proc. Colloq. Approx. Optim, Cluj-Napoca (Romania), 1984, 329–338. Google Scholar

[25] J. P. Vial, Strong convexity of sets and functions, J. Math. Econ. 9 (1-2) (1982), 187–205. Google Scholar